Pacific Journal of Mathematics

Word problems for free objects in certain varieties of completely regular semigroups.

J. A. Gerhard and Mario Petrich

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 351-359.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723667

Mathematical Reviews number (MathSciNet)
MR684295

Zentralblatt MATH identifier
0501.20039

Subjects
Primary: 20M05: Free semigroups, generators and relations, word problems [See also 03D40, 08A50, 20F10]

Citation

Gerhard, J. A.; Petrich, Mario. Word problems for free objects in certain varieties of completely regular semigroups. Pacific J. Math. 104 (1983), no. 2, 351--359. https://projecteuclid.org/euclid.pjm/1102723667


Export citation

References

  • [1] A. H. Clifford, The free completely regular semigroup on a set, J. Algebra, 59 (1979), 434-451.
  • [2] P. M. Cohn, UniversalAlgebra, Harper and Row, New York, 1965.
  • [3] J. A. Gerhard, The lattice of equational classes of idempotent semigroups, J. Algebra, 15 (1970), 195-224.
  • [4] T. E. Hall and P. R. Jones, On the lattice of varieties of bands of groups, Pacific J. Math., 91 (1980), 327-337.
  • [5] J. M. Howie, An Introduction to Semigroup Theory, Academic Press, New York, 1976.
  • [6] M. Petrich, Structure of Regular Semigroups, Lecture Notes, Universite de Montpellier.
  • [7] M. Petrich, Certain varieties and quasivarieties of completely regular semigroups, Canad. J. Math., 29 (1977), 1171-1197.
  • [8] V. V. Rasin, Free completely simple semigroups, Matem. Zapiski (Sverdlovsk) (1979), 140-151. (Russian)
  • [9] V. V. Rasin, On the varieties of Clifford semigroups, Semigroup Forum.